MathSciNet Relay Station
MathSciNet bibliographic data
MR277090 65.20 (41.00)
Cantor, David G.; Evans, John W. On approximation by positive sums of powers. SIAM J. Appl. Math. 18 1970 380–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement